# SDR ASAA2023030342177

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 4,281 hours, 1,251 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH WING ANTI-ICE ON, "R VALVE" LIGHT ILLUMINATED. WITH SWITCH IN THE OFF POSITION, LIGHT EXTINGUISHED. GROUNDED - YES. REF ASA DATA SUPPLEMENT, C/W B737-9 AMM 30-11-11-710-801. OPS TEST OF WING THERMAL ANTI-ICE VALVE. CYCLED MULTIPLE TIMES. ALL OSP TESTS PASSED. NO FURTHER ACTIONS REQUIRED.
